# SDR CA190611010

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,131 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 4G6210A00132
- Condition: Delaminated
- Location: Main Rotor
- Part time: 1,452 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, IN IMC ON AN IFR FLIGHT FROM AIRPORT TO CANADA, WITH THE INTENT TO BREAK-OFF ON THE APPROACH AND PROCEED HOSPITAL TO DROP OFF OUR PATIENT, THE FLIGHT CREW EXPERIENCED A NOISE THEY BELIEVED WAS LIKELY EMITTING FROM THE MAIN ROTOR. OVER THE NEXT FIFTEEN MINUTES, THE NOISE PROGRESSIVELY AMPLIFIED AND WAS ACCOMPANIED WITH A VERTICAL VIBRATION. AFTER SUCCESSFULLY LANDING AND SHUTTING DOWN, IT WAS NOTICED ONE BLADE TO HAVE A 9 INCH DELAMINATION ON THE LOWER SKIN OF THE LEADING EDGE. APPROXIMATELY BETWEEN 24 AND 33 INCHES FROM THE BLADE TIP. (TC# 20190611010)
